# SDR AALA990089

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Ws 513
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON INBOARD SIDE OF OUTBOARD MOUNT BRACKET FOR NR 3 LE SLAT ACTUATOR.  INSTALLED NEW MOUNT BRACKET ON INBOARD SIDE OF OUTBOARD MOUNT BRACKET NR 3 SLAT ACTUATOR.  (M)
